Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Andy R. Magid
Title: Module categories of analytic groups
Additional book information: Cambridge Tracts in Math., vol. 81, Cambridge Univ. Press, New York, 1982, x + 134 pp., $29.50.

References [Enhancements On Off] (What's this?)

  • 1. C. Chevalley, Theory of Lie groups. I, Princeton Univ. Press, Princeton, N. J., 1946. MR 82628
  • 2. G. Hochschild, The structure of Lie groups, Holden-Day, San Francisco, Calif., 1965. MR 207883
  • 3. G. Hochschild, G. D. Mostow, Complex analytic groups and Hopf algebras, Amer. J. Math. 91 (1969), 1141-1151. MR 252562
  • 4. Andy R. Magid, Lie algebras with the same modules, Illinois J. Math. 25 (1981), no. 4, 611–621. MR 630837
  • 5. T. Tannaka, Über den Dualitätssatz der nichtkommutativen topologischen Gruppen, Tôhoku Math. J. 45(1938), 1-12.

Review Information:

Reviewer: J. E. Humphreys
Journal: Bull. Amer. Math. Soc. 8 (1983), 385-387
American Mathematical Society